# SDR JJBA20211111016

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 38,467 hours, 25,853 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 118077
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OBSERVER SEAT SMOKE GOGGLE LENS CRACKED. R&R OBSERVER SMOKE GOGGLE.
